MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1733
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the bsm-1733a would not detect ecg while in patient use.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bsm-1733a would not detect ecg while in patient use.They swapped out the ecg leads and trunk cable, but the issue persisted.They received a "check electrode" followed by an "auto lead change" error message but, after multiple requests for more information, nk was unable to confirm if the errors were immediately seen or displayed after the cable changes.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/22/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 12/28/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 01/05/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bsm-1733a would not detect ecg while in patient use.They swapped out the ecg leads and trunk cable, but the issue persisted.They received a "check electrode" followed by an "auto lead change" error message but, after multiple requests for more information, nk was unable to confirm if the errors were immediately seen or displayed after the cable changes.No patient harm was reported.Investigation summary: the complaint device was returned to nk for evaluation and repair.During the evaluation, the reported complaint was confirmed and duplicated.The root cause was determined to be the failure of the ecg board.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/22/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 12/28/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 01/05/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Additional information: b4 date of this report.D9 device available for evaluation? g3 date received by manufacturer g6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24048356
Report Number8030229-2026-06076
Device Sequence Number9745520
Product Code MHX
UDI-Device Identifier04931921111833
UDI-Public(01)04931921111833
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1733
Device Catalogue NumberBSM-1733A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown